姓  名:
扶 磊
招生专业:
基础数学
主要职务:
所长

简  历:

1985 年 9 月 -1989 年 7 月:武汉大学数学系,获学士学位。

1989 年 7 月 -1990 年 7 月:考取陈省身公派赴美留学项目,参加出国集训。

1990 年 9 月 -1995 年 5 月:美国 Rice University 数学系,获博士学位。

1995 年 8 月 -1997 年 8 月:美国 Indiana University 数学系 Assistant Professor 。

1997 年 8 月 -1999 年 6 月:南开数学研究所博士后。

1999年6月至今:南开数学研究所教授。


研究方向: 代数几何 (l-adic上同调论和伽罗华表示)

研究成果:

[1]Lei Fu, On the boundaries of special Lagrangian submanifolds, Duke Mathematical Journal 79 (1995), 405-422.
[2] ----, An analogue of Bernstein's theorem, Houston Journal of Mathematics 24 (1998), 415-419.
[3] ----, On the construction of generalized jacobians, L'Enseignement Mathématique 45 (1999), 17-50.
[4] ----, On the semisimplicity of pure sheaves, Proceedings of the American Mathematical Society 127 (1999), 2529-2533.
[5] ----, On the semisimplicity conjecture and Galois representations, Transactions of the American Mathematical Society 353 (2001), 4357-4369.
[6] (joint with Daqing Wan) Total degree bounds of Artin L-functions and partial zeta functions, Mathematical Research Letters 10 (2003), 33-41.
[7] (joint with Daqing Wan) Moment L-functions, partial L-functions, and partial exponential sums, Mathematische Annalen 328 (2004), 193-228.
[8] (joint with Chunlei Liu) Equidistribution of Gauss sums and Kloosterman sums, Mathematische Zeitschrift 249 (2005), 269-281.
[9] (joint with Daqing Wan) The L-functions of symmetric products of the Kloosterman sheaf, Journal für die reine und angewandte Mathematik (Crelle's Journal) 589 (2005), 79-103.
[10] (joint with Daqing Wan) Mirror congruence for rational points on Calabi-Yau varieties, Asian Journal of Mathematics10 (2006), 1-10.
[11] ----, Algebraic Geometry, Tsinghua University Press 2006.
[12] (joint with Daqing Wan) Trivial factors for L-functions of symmetric products of Kloosterman sheaves, Finite Fields and Their Applications 14 (2008), 549-570.
[13] (joint with Daqing Wan) The local monodromy of the Kloosterman sheaf at infinity, AMS/IP Studies in Advanced Mathematics 42 (2008), 125-133, International Press and the American Mathematical Society.
[14] (joint with Daqing Wan) L-functions of symmetric products of the Kloosterman sheaf over Z, Mathematische Annalen 342 (2008), 387-404.
[15] ---, Weight of twisted exponential sums, Mathematische Zeitschrift 262 (2009), 449-472.
[16] ---, A Tauberian theorem for l-adic sheaves, Science in China 53 (2010), special issue dedicated to Wang Yuan, 2207-2214.
[17] ---, Calculation of l-adic local Fourier transformations, Manucripta Mathematica 133 (2010), 409-464.
[18] (joint with Daqing Wan) Functional equations of L-functions for symmetric products of the Kloosterman sheaf,Transactions of the American Mathematical Society 362 (2010), 5947-5965.
[19] ---, Etale Cohomology Theory,Nankai Tracts in Math. 13, World Scientific (2011).
[20] ---, Integrable connections and Galois representations, AMS/IP Studies in Advanced Mathematics 51 (2012), 127-138, International Press and the American Mathematical Society.
[21] ---, Deformation of l-adic sheaves with undeformed local monodromy, Journal of Number Theory 133 (2013), 675-691.
[22] ---, A Thom-Sebastiani theorem in characteristic p, Mathematical Research Letters 21 (2014), 101–119.
[23] (joint with Daqing Wan) A class of incomplete character sums, Quarterly Journal of Mathematics 65 (2014), 1195-1211.


获奖情况: 1. 香港求是杰出青年学者奖
2. 霍英东高校青年教师基金
3. 跨世纪人才培养计划
4. 国务院政府特殊津贴
5. 新世纪百千万人才工程国家级人选
6. 国家杰出青年基金
7. 长江学者特聘教授

联系方式: 办公室:省身楼401房间 电话:022-23503896 Email:leifu@nankai.edu.cn

出版勘误: Erratum for "Etale Cohomology Theory", World Scientific.    PDF